# SDR DALA2015051803311

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM -Y160, BETWEEN FRAME 68 TO FRAME 69 AT AFT GALLEY AREA, L=0.260" W=0.256", D=0.003";  REPLACED FLOORBEAM -Y160, LOCATED BETWEEN FRAME 68 TO FRAME 70 AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53472800; MEASURES OF CORROSION ARE L=1.269", W=0.271", D=0.017".
